Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Boundary K-invariant distributions for a complex hyperbolic space

Annotation

For canonical representations on complex hyperbolic spaces, a description of distribution concentrated at the boundary and invariant with respect to a maximal compact subground is given.

Keywords

canonical representations; boundary representations; complex hyperbolic spaces; distributions

Full-text in one file

Download

UDC

517.98

Pages

363-366

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.